... have alot of depression really bad. can i take myself off this medication.and will anything happen to me. and would i have any side affects to the pills. i really don't like the way it makes me feel. i tired of crying and being not happy
I take zonisamide for a head injury that is what the doctors put me on. it's been 2 years now . i?
- 12 Mar 2012 by kellee46
- 26 May 2012
- depression, head injury, zonisamide, doctor, medication
Added 12 Mar 2012:
i had a stroke, the last seizure i had was in the car crash , i haven't had one every since, it's been 2 years.
Added 12 Mar 2012:
my brain injury is sheering of the brain where it came away a little. but it is back to normal now.
I'm so incredibly sorry to hear about your troubles:) I have some family that battles depression, it seems like an endless battle at times... I'm very concerned for you, PLEASE don't change anything without talking to your doctor first! Those type meds are powerful and might need titration, so be careful:)
If you are having any issues with medication costs check out www.discountrxprograms.com a cheaper way to buy Rx drugs.
Good Luck and God Bless:)
Hello kellee46. I am not a doctor so the actual answer to your question is simply I don't know. I'll suggest you talk to your doctor and ask for an antidepressant. That might help to get rid of the sadness, depression. Very best of wishes and I hope you do get to feeling better, pledge
- Zonisamide Information for Consumers
- Zonisamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zonisamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2010 • 1 answer
Posted 16 Mar 2011 • 10 answers
Posted 1 Nov 2013 • 2 answers
Posted 27 Nov 2014 • 2 answers
Posted 10 Jun 2016 • 0 answers